# SDR SIMA200530801

- Difficulty date: November 1, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Part serial: 2196
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, FLAPS STUCK AT 9 DEGREES EXTENSION.  REPLACED FLAP ELECTRONIC CONTROL UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
